A Breiman type theorem for Gibbs measures

B. M. Gurevich, Arkady A. Tempelman

Research output: Contribution to journalArticlepeer-review

Abstract

For a translation invariant Gibbs measure on a suitable translation invariant configuration set X ⊂ S G, where G is an amenable group and S is a finite set, we prove the convergence of the Shannon-McMillan-Breiman ratio on a specific subset of "generic" configurations. Provided that the above Gibbs measure exists, we also prove the convergence in the definition of the pressure and the fact that this Gibbs measure is an equilibrium measure.

Original languageEnglish (US)
Pages (from-to)363-371
Number of pages9
JournalJournal of Dynamical and Control Systems
Volume13
Issue number3
DOIs
StatePublished - Jul 1 2007

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Algebra and Number Theory
  • Numerical Analysis
  • Control and Optimization

Fingerprint Dive into the research topics of 'A Breiman type theorem for Gibbs measures'. Together they form a unique fingerprint.

Cite this